Alert archive / Tennessee / Flood Watches in 2015
Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this flood watch at Mar 2, 2015, 2:50 PM CST for 29 counties in Tennessee. It took effect at Mar 3, 2015, 6:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2015, 2:50 PM CST (20:50 UTC)
- In effect from
- Mar 3, 2015, 6:00 PM CST
- Expired
- Mar 4, 2015, 11:07 AM CST
- In force
- 17 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 29 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lewis County, TN, Macon County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -147 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
047 WGUS64 KOHX 022050 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 250 PM CST MON MAR 2 2015 ...FLOOD WATCH IN EFFECT FROM 6 PM TUESDAY THROUGH 6 PM WEDNESDAY FOR MOST OF MIDDLE TENNESSEE... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 3 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF NASHVILLE. RAIN WILL SWITCH TO MIXED PRECIPITATION AND SNOW LATER ON WEDNESDAY. IN ADDITION...WARMER HIGH TEMPERATURES IN THE 60S ON TUESDAY WILL MELT REMAINING ICE AND SNOW ACROSS THE REGION...AND KEEP THE GROUND SATURATED BEFORE THE ONSET OF HEAVIER RAINFALL. THIS WILL INCREASE THE RISK FOR FLOOD POTENTIAL LATER ON TUESDAY AND INTO THE DAY ON WEDNESDAY BEFORE TEMPERATURES FALL BELOW FREEZING ACROSS THE AREA. TNZ005>011-023>034-056>060-062>066-031200- /O.NEW.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- 250 PM CST MON MAR 2 2015 ...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CANNON...CHEATHAM...CLAY...CUMBERLAND... DAVIDSON...DE KALB...DICKSON...FENTRESS...HICKMAN...HOUSTON... HUMPHREYS...JACKSON...LEWIS...MACON...MAURY...MONTGOMERY... OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD... SMITH...STEWART...SUMNER...TROUSDALE...WHITE...WILLIAMSON AND WILSON. * FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON * RAINFALL AMOUNTS OF 1 TO 3 INCHES COMBINED WITH A SATURATED GROUND LAYER FROM PREVIOUS WINTER STORM EVENTS WILL INCREASE THE RISK FOR FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
5 follow-up statements
766 WGUS64 KOHX 031058 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 458 AM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM TODAY THROUGH 6 PM WEDNESDAY FOR MOST OF MIDDLE TENNESSEE... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 3 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS. THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON WEDNESDAY AND WEDNESDAY EVENING...WILL QUICKLY LEAD TO PONDING IN LOW LYING AREAS. LOCALIZED FLOOD PROBLEMS MAY ALSO DEVELOP. TNZ005>011-023>034-056>060-062>066-032300- /O.CON.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND- 458 AM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CANNON...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON... DE KALB...DICKSON...FENTRESS...HICKMAN...HOUSTON...HUMPHREYS... JACKSON...LEWIS...MACON...MAURY...MONTGOMERY...OVERTON... PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... STEWART...SUMNER...TROUSDALE...WHITE...WILLIAMSON AND WILSON. * FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON * RAINFALL AMOUNTS OF 1 TO 3 INCHES...COMBINED WITH A SATURATED GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE RISK FOR FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 19
277 WGUS64 KOHX 031616 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1016 AM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM TODAY THROUGH 6 PM WEDNESDAY FOR AREAS ALONG AND NORTH OF INTERSTATE 40... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS. THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON WEDNESDAY AND WEDNESDAY EVENING...MAY LEAD TO PONDING IN ROADWAYS AND LOCALIZED FLOODING CONCERNS. TNZ056>060-062-063-031730- /O.CAN.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-RUTHERFORD-CANNON- 1016 AM CST TUE MAR 3 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE HAS BEEN CANCELLED. $$ TNZ005>011-023>034-064>066-040600- /O.CON.KOHX.FA.A.0002.150304T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 1016 AM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB... DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON * RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE RISK FOR FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
109 WGUS64 KOHX 040430 AAA FFAOHX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1030 PM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM WEDNESDAY FOR AREAS ALONG AND NORTH OF INTERSTATE 40... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS. THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT FALL...PRIOR TO THE CHANGE OVER TO WINTRY PRECIPITATION ON WEDNESDAY AND WEDNESDAY EVENING...MAY LEAD TO PONDING IN ROADWAYS AND LOCALIZED FLOODING CONCERNS. TNZ005>011-023>034-064>066-041200- /O.CON.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 1030 PM CST TUE MAR 3 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB... DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. * THROUGH WEDNESDAY AFTERNOON * RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED GROUND LAYER FROM PREVIOUS WINTER STORMS...WILL INCREASE THE RISK FOR FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 21
135 WGUS64 KOHX 041116 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 516 AM CST WED MAR 4 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM WEDNESDAY FOR AREAS ALONG AND NORTH OF INTERSTATE 40... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING 1 TO 2 INCHES OF RAIN TO THE REGION...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF NASHVILLE. SOILS OVER MUCH OF THE MID STATE REMAIN SATURATED DUE TO A COMBINATION OF RECENT RAINS AND THE SLOW MELT OF ICE AND SNOW FROM WINTER STORMS OVER THE PAST SEVERAL WEEKS. THIS IS ESPECIALLY SIGNIFICANT OVER NORTHERN COUNTIES...WHERE SNOW AND ICE ACCUMULATIONS WERE GREATEST. THUS...ANY HEAVY RAINS THAT FALL...MAY LEAD TO PONDING IN ROADWAYS AND LOCALIZED FLOODING CONCERNS. TNZ005>011-023>034-064>066-050000- /O.CON.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 516 AM CST WED MAR 4 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...CHEATHAM...CLAY...CUMBERLAND...DAVIDSON...DE KALB... DICKSON...FENTRESS...HOUSTON...HUMPHREYS...JACKSON...MACON... MONTGOMERY...OVERTON...PICKETT...PUTNAM...ROBERTSON...SMITH... STEWART...SUMNER...TROUSDALE...WHITE AND WILSON. * THROUGH THIS AFTERNOON * RAINFALL AMOUNTS OF 1 TO 2 INCHES...COMBINED WITH A SATURATED GROUND FROM PREVIOUS WINTER STORMS...WILL INCREASE THE RISK FOR FLOODING ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 19
472 WGUS64 KOHX 041707 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1107 AM CST WED MAR 4 2015 ...FLOOD WATCH FOR THE NORTHERN HALF OF MIDDLE TENNESSEE HAS BEEN CANCELED... .WILL CONTINUE TO MONITOR CONDITIONS THROUGH THE AFTERNOON HOURS... BUT WITH NO WIDESPREAD FLOODING POTENTIAL EXPECTED AS OF THIS TIME... HAVE CANCELED THE FLOOD WATCH COVERING THE NORTHERN HALF OF MIDDLE TENNESSEE THAT WAS IN EFFECT THROUGH THE AFTERNOON HOURS TODAY. TNZ005>011-023>034-064>066-041815- /O.CAN.KOHX.FA.A.0002.000000T0000Z-150305T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND- 1107 AM CST WED MAR 4 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR THE NORTHERN HALF OF MIDDLE TENNESSEE HAS BEEN CANCELED. ALTHOUGH SOME ISOLATED MINOR FLOODING MAY BE POSSIBLE THROUGH THE AFTERNOON HOURS...THE POTENTIAL FOR ANY WIDESPREAD FLOODING HAS ENDED ACROSS NORTHERN MIDDLE TENNESSEE...AND THUS THE FLOOD WATCH HAS BEEN CANCELED. $$ 31
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flood watch went out at Mar 2, 11:32 AM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 2, 11:32 AM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1132 AM CST MON MAR 2 2015 .UPDATE... 18Z AVIATION UPDATE. && .AVIATION... MAINLY VFR THIS AFTERNOON FOR KBNA AND KCKV WITH MVFR/VFR AT KCSV. CLOUD DECK OVER THE PLATEAU AT KCSV HAS BEEN HANGING AROUND A BIT LONGER THAN MODEL GUIDANCE SUGGESTED. PER VIS SAT...CLOUD DECK IS SLOWLY ERODING FROM THE NORTH AND MAY BRING KCSV TO VFR THIS AFTERNOON. CLOUDS SHOULD RETURN THIS EVENING AS WAA MOVES INTO THE REGION. MVFR CIGS SHOULD MOVE IN AFTER 02Z FOR KBNA AND KCKV...WITH IFR CIGS FOR ALL TERMINALS AFTER 12Z TOMORROW MORNING. IFR CIGS MAY IMPACT KCSV A BIT EARLIER THAN THE OTHER TERMINALS AT AROUND 06Z-09Z. RAIN CHANCES WILL ALSO MOVE IN OVERNIGHT AND IMPACT ALL TERMINALS BY 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 06
Hazardous weather outlook, Mar 2, 5:05 AM CST, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 505 AM CST MON MAR 2 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-031115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 505 AM CST MON MAR 2 2015 ...WINTER STORM OUTLOOK FOR MIDDLE TENNESSEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE 1 TO 2 INCHES OF RAIN TUESDAY AND TUESDAY NIGHT. LOCALIZED FLOODING IS A POSSIBILITY. WINTER STORM CONDITIONS COULD DEVELOP WEDNESDAY. SHARPLY COLDER AIR WILL SWEEP INTO THE MID STATE BEHIND AN ACTIVE COLD FRONT ON WEDNESDAY...CHANGING RAIN OVER TO FREEZING RAIN...SLEET AND SNOW. SOME ICE ACCUMULATION IS POSSIBLE...BUT SNOW WILL BE THE MAIN TYPE OF PRECIPITATION...ESPECIALLY WEDNESDAY EVENING AND WEDNESDAY NIGHT. EXACT PRECIPITATION AMOUNTS ARE UNCERTAIN AT THIS TIME...BUT IT LOOKS LIKE 3 INCHES OR MORE OF SNOW IS A POSSIBILITY WITH THIS WEATHER SYSTEM. TRAVEL WILL QUICKLY BECOME HAZARDOUS WEDNESDAY AFTERNOON AS TEMPERATURES PLUMMET. TRAVEL DIFFICULTIES ARE LIKELY TO CONTINUE WEDNESDAY NIGHT AND THURSDAY MORNING. FRIGID CONDITIONS WILL FOLLOW THE STORM SYSTEM. LOWS THURSDAY NIGHT WILL DROP INTO THE 5 TO 15 DEGREE RANGE. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:34 PM CST | Winter Storm Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.